MAUDE Adverse Event Report: CORDIS US. CORP SABER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 48008004X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: as reported, the proximal edge of the balloon on an 8mm x 4cm saber percutaneous transluminal angioplasty (pta) balloon catheter was separated out of the box.A separation was also noted to the distal portion of the plastic balloon covering and there was difficulty removing the balloon cover.The device did not enter the patient and was not used.There were no reported injuries to the patient.This was during a pedal access procedure in which a 4f 10cm rain tibial pedal catheter sheath introducer (csi) was used.There was no damage to the outer packaging for the saber pta balloon catheter observed prior to opening the device.The device was stored per the instructions for use (ifu), and there was no difficulty removing it from the packaging.The balloon cover was not rotated or twisted during removal.The device was discarded and was not returned.A product history record (phr) review of lot 82306844 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿packaging/pouch/box - removal difficulty - protective balloon cover (balloon catheters)¿ and "balloon separated" could not be verified as the device was not returned for analysis, nor were procedural images provided.The exact cause of the reported event cannot be determined.Handling and procedural factors likely contributed to the reported event.However, without the return of the device for analysis, it is difficult to draw a clinical conclusion between the device and the event reported.According to the warnings in the safety information in the instructions for use ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity, and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Do not use if product damage is suspected or evident.Without twisting, slide the forming tube off the balloon.Remove the forming tube from the balloon.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
 
Event or Problem Description
As reported, the proximal edge of the balloon on an 8mm x 4cm saber percutaneous transluminal angioplasty (pta) balloon catheter was separated out of the box.A separation was also noted to the distal portion of the plastic balloon covering and there was difficulty removing the balloon cover.The device did not enter the patient and was not used.There were no reported injuries to the patient.This was during a pedal access procedure in which a 4f 10cm rain tibial pedal catheter sheath introducer (csi) was used.There was no damage to the outer packaging for the saber pta balloon catheter observed prior to opening the device.The device was stored per the instructions for use (ifu), and there was no difficulty removing it from the packaging.The balloon cover was not rotated or twisted during removal.The device was discarded and will not be returned.

Brand Name
SABER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 CR 2 -01 0
CS   CR 2 01 02
7863138372
MDR Report Key24136023
Report Number3007635982-2026-00014
Device Sequence Number20197731
Product Code LIT
UDI-Device Identifier20705032069721
UDI-Public(01)20705032069721(17)270228(10)82306844
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K971010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number48008004X
Device Lot Number82306844
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4F 10CM RAIN TIBIAL PEDAL CSI
Patient Age77 YR
Patient SexUnknown